| Model Number |
9-ASD-034 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2025 a 34mm amplatzer septal occluder was selected for implant using a 12f amplatzer trevisio intravascular delivery system.During implant the occluder took on a cobra shape.The occluder was re-sheathed and deployed again; however, the cobra shape remained.The occluder was not released from the delivery cable.The occluder was removed from the patient and re-deployed outside, but the cobra shape still remained.The occluder was replaced with a new 34mm amplatzer septal occluder.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no adverse effects to the patient.The patient status was stable.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.However, two images were received from the field, one image showing cobra deformation, and the other image showing deformed occluder from the loader.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.